# SDR AALA200802028

- Difficulty date: August 5, 2008
- Submitted: September 9, 2008
- Operation: Air carrier
- Aircraft: N561AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53091
- Aircraft time: 51,102 hours
- System (JASC): 2560 · Emergency Equipment
- Part: Strap
- Condition: Broken
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LGA EMERGENCY FLASH LIGHT AT FORWARD ENTRY DOOR HAS BROKEN STRAP.  REPLACED STRAP FOR EMERGENCY FLASH LIGHT AT LT AT FORWARD ENTRY DOOR.  SYSTEM GROUND CHECKED NORMAL OPS.  (CLOSED)
